# SDR SWAA105549

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 83,830 hours, 57,478 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING UPPER T/E SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM AND BAC DWG.
